# SDR CA961216002

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 894093
- Condition: Damaged
- Location: Nr 2 Eng
- Component: Kidde, 894093
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

(CAN) ON CLIMB #2 ENGINE FIRE WARNING, AIRCRAFT RETURNED, FIRE WARNING STAYED ON FOR SEVERAL SECONDS, ENGINE SHUT DOWN AND FIRE BOTTLE FIRED. CONDITION REMAINED THE SAME WITH FIRE WARNING INTERMITTENT. FIRE SENSING ELEMENT DAMAGED, REPLACED.
